# SDR DLM88960897

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Tee Cap
- Part number: 5910130387
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER TEE CAP SECTION OF THE AFT PRESSURE BULKHEAD AT FS 1338 WAS FOUND DAMAGED AND REQUIRED REPLACEMENT.  THE  DAMAGED TEE CAP WAS REMOVED AND REPLACED PER DL ERA 273379-14.
